MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The crep2 reagent lot number was 91574601 with an expiration date of 31-jul-2026.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for creatinine plus ver.2 (crep2) on a cobas 4000 c311 stand alone system.The initial result was 1.58 mg/dl.On (b)(6) 2026, the repeat result was 0.84 mg/dl.On (b)(6) 2026, a new sample was obtained, and the result was 0.88 mg/dl.
 
Additional Manufacturer Narrative
The photometer lamp and cuvettes were exchanged on (b)(6) 2026.The customer cleaned the sample and reagent probes regularly.The alarm trace provided for 09-mar-2026 did not show any abnormalities.A general reagent or analyzer issue can be excluded since the calibration and qc were acceptable, and instrument performance testing was within specifications.The investigation did not identify a product problem.Based on the provided sample pictures, the cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24779464
Report Number1823260-2026-01282
Device Sequence Number9935391
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown